# SDR DALA2022061704242

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 54,331 hours, 37,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT SIDE COVER IS LOOSE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE SECURED THE SLIDE COVER AND REPLACED THE TAIL CONE SLIDE PER JIC B717 CARD 2561-7006. INSPECTED PER B717 CARD 2561-9001 ALL RII COMPLIED WITH OK FOR SERVICE (QC 5199). (LP #8805410)
